MathSciNet Relay Station
MathSciNet bibliographic data
MR1209237 (94b:57003) 57M07 (20F36 57M05)
Cooper, D.; Long, D. D. Derivative varieties and the pure braid group. Amer. J. Math. 115 (1993), no. 1, 137–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement